My yearly ultrasound, following mammogram found 4 new cysts in one breast. Last year I only had one. Doctor said it cold be the result of estrogen replacement therapy, which I have been on for 6 years. I had a hysterectomy (complete with ovaries) at 44. I am debating stopping the ERT "cold turkey." Can I just stop ERT without weaning off? Does ERT cause cysts?
Afraid I am not the hormone queen, but I had been on ERT for some 12 yrs after a total hysterectomy, when I was dx with bc in 2003. My breast surgeon strongly advised me to stop taking ERT, which I did. My bc was hormone positive, so although I do get hot flashes, during the day and worse at night, I just daren't go back onto it. I think the jury is still out on whether ERT can cause bc, and there are also conflicting reports on whether or not ERT can help prevent heart attacks and strokes. Have you thought of posting your question on the "Ask The Nurse" part of this site? She is very knowledgeable and may be able to answer your questions about ERT causing cysts.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.